I went through the same thing. Try talking to your doctor about switching to an AM dose.
The tough thing about this med is it has to build a tolerance in your system, which can take a few days. Anxiety may worsen until you get there. I know that just seems wrong - and it FEELS wrong! But hang in there - it does get better! I went through the same thing.
I did a lot of journaling, exercising, getting up and going for brisk walks, doing jumping jacks, picking up the phone & calling & talking to my posse during those times. It's so hard, I know. Keep drinking lots of water - avoid caffeine. Make sure you're eating - try to avoid lots of sugar. Caffeine & sugar may spool you up more & worsen the symptoms. Self talk is HUGE! Just keep telling yourself, "this is just anxiety. I know it's there - it's hard right now, but it's not going to hurt me. It's going to be okay."
Keep your doctor informed on your symptoms. Perhaps a slower dosage increase would be helpful.
Better days are out there - just keep hanging on, and remember we're here for you!
Thank you so much for the input, it made me feel so much better just reading your post. I did talk with my Dr. and she did tell me to start taking it in the am. Will see how it goes!!
I'm glad you called your dr. You got this, hang in there!